Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 487, NWS Norman, OK

August 8, 20114 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 8, 2011, 8:26 PM CDT for 4 counties in Oklahoma. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 8:26 PM CDT (01:26 UTC)
Expired
Aug 8, 2011, 9:30 PM CDT
In force
64 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 7 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 8:41 PM CDTTSTM WND GST 58Tinker Air Force Base, OK
Aug 8, 8:44 PM CDTTSTM WND GST 63Tinker Air Force Base, OK
Aug 8, 8:55 PM CDTTSTM WND GST 64Tinker Air Force Base, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 6:01 PM CDTSevere Thunderstorm WatchSPC6 hr
Aug 8, 7:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
3292 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WUUS54 KOUN 090126
SVROUN
OKC027-081-109-125-090230-
/O.NEW.KOUN.SV.W.0487.110809T0126Z-110809T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
826 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  SOUTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 930 PM CDT

* AT 825 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME NORTHEASTERN 
  OKLAHOMA CITY TO TINKER AIR FORCE BASE TO WILL ROGERS AIRPORT IN 
  WESTERN OKLAHOMA CITY... MOVING SOUTHEAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DAMAGING WIND GUSTS OF 60 TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE AYDELOTTE...BETHEL ACRES...
  BROOKSVILLE...CHOCTAW...DALE...DEL CITY...FOREST PARK...HARRAH...
  JOHNSON...JONES...LUTHER...MCLOUD...MEEKER...MIDWEST CITY...
  MOORE...NEWALLA...NICOMA PARK...NORTHERN LAKE THUNDERBIRD...
  NORTHERN NORMAN...OKLAHOMA CITY...PINK...SHAWNEE...SPENCER...
  STANLEY DRAPER LAKE...STELLA...TECUMSEH...TINKER AIR FORCE BASE AND
  VALLEY BROOK.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 114 AND 131.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 142 AND 192.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 111 AND 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3517 9692 3527 9751 3536 9767 3548 9767
      3548 9749 3573 9712 3547 9674
TIME...MOT...LOC 0125Z 309DEG 27KT 3563 9721 3541 9738
          3542 9769

$$

BURKE
1 follow-up statement
172 
WWUS54 KOUN 090203
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT MON AUG 8 2011

OKC027-081-109-125-090230-
/O.CON.KOUN.SV.W.0487.000000T0000Z-110809T0230Z/
CLEVELAND OK-LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-
903 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN POTTAWATOMIE...SOUTHERN OKLAHOMA...SOUTHWESTERN LINCOLN
AND NORTHERN CLEVELAND COUNTIES...

AT 903 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF MCLOUD
TO NORTHEASTERN NORMAN TO SOUTHERN OKLAHOMA CITY...MOVING SOUTHEAST
AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE AYDELOTTE...BETHEL ACRES...
  BROOKSVILLE...DALE...HARRAH...JOHNSON...MCLOUD...MEEKER...MOORE...
  NEWALLA...NORTHERN LAKE THUNDERBIRD...NORTHERN NORMAN...PINK...
  SHAWNEE...SOUTHERN OKLAHOMA CITY...STANLEY DRAPER LAKE...STELLA...
  TECUMSEH...TINKER AIR FORCE BASE AND VALLEY BROOK.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 115 AND 125.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 156 AND 192.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 111 AND 118.

LAT...LON 3543 9767 3544 9734 3567 9703 3547 9674
      3517 9692 3527 9751 3536 9767
TIME...MOT...LOC 0203Z 309DEG 27KT 3548 9701 3527 9718
          3534 9761

$$


30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:50 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Aug 8, 5:50 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT MON AUG 8 2011

.AVIATION...
MAIN ISSUES THIS EVENING ARE ASSOCIATED WITH ADVANCING SFC FRONT AND
CONVECTION ALONG/AHEAD OF THIS BOUNDARY. WILL HAVE VICINITY ACROSS
PORTIONS OF WESTERN INTO CENTRAL SITES WITH A TEMPO GROUP FOR A
COUPLE OF HOURS THIS EVENING AT SEVERAL SITES. OTHERWISE SFC
FRONT WILL APPROACH RED RIVER TUE AFTN WITH NE/E WIND MOST
LOCATIONS. THERE WILL BE SOME GUSTS TO NEAR 20KTS THIS EVENING ON
BOTH SIDES OF FRONT FROM WESTERN INTO CENTRAL OKLAHOMA.

30

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT MON AUG 8 2011/

.DISCUSSION...FIRES...HEAT AND THUNDERSTORMS MAY TAKE EQUAL
PRECEDENCE THIS EVENING. A NOTABLE FRONT WAS BEST DEFINED FROM THE
PANHANDLES INTO FAR NORTHWEST OKLAHOMA. THE FRONT WAS MASKED A BIT
OVER KANSAS...BY SUBSTANTIAL PRESSURE RISES AND DISRUPTION OF THE
SURFACE WINDS THAT OCCURRED BENEATH ELEVATED CONVECTION TODAY. A
LARGER SCALE UPPER TROUGH WAS ANCHORED BY AT TIGHTLY WOUND
CIRCULATION ON THE CANADIAN BORDER...WITH SOUTHERN EXTENSION OF
TROUGHING INTO OKLAHOMA. AS THIS FEATURE SWINGS THROUGH THIS EVENING
WE SHOULD SEE MID LEVEL LIFT...AND ASSOCIATED HEIGHT FALLS DICTATE
THAT THE FRONT SHOULD MOVE SOUTHWARD OVERNIGHT AS THE MODELS
SUGGEST. CONFIDENCE IS NOT HIGH IN THE TIMING OF THE SURFACE WIND
SHIFT...THOUGH THE RUC AND NAM LOOK REASONABLE. WE WILL KEEP THE
RED FLAG WARNING TO ITS 9 PM EXPIRATION. THE WIND SHIFT WILL BE
IMPORTANT INFORMATION TO CREWS IN THE FIELD.

COMPLICATING FACTOR COULD BE THUNDERSTORM OUTFLOW. WITH THE COLD
FRONT MOVING INTO A FULLY MIXED ATMOSPHERE...WITH STEEP LAPSE RATES
AT LOW TO MID LEVELS...AND THE AFOREMENTIONED TROUGH...THERE SHOULD
BE SOME STORM DEVELOPMENT IN NORTHERN OKLAHOMA EARLY THIS EVENING.
TEMPERATURES 105 TO 110 DEGREES AND LOW HUMIDITY BELOW CLOUD BASE
SUGGEST LOCALLY INTENSE DAMAGING WINDS COULD RESULT FROM ANY MATURE
THUNDERSTORMS. THE THREAT SHOULD OCCUR IN A SMALL TIME WINDOW
THROUGH SUNSET. BUT A MODERATE LOW LEVEL JET IS FORECAST...AND THIS
MAY SUPPORT ADDITIONAL STORMS OVERNIGHT...ALONG A CONTINUED
OPPORTUNITY FOR STRONG WIND GUSTS.

THE FRONT IS LIKELY TO MOVE TO THE RED RIVER AND REMAIN IN PLACE
MORE ORE LESS THROUGH EARLY THURSDAY. INHERITED GRIDS LOOK IN GOOD
SHAPE REGARDING A SLIGHTLY LESS HOT...BUT MORE HUMID AIR MASS...AND
INCREASE OF RAIN CHANCES ACROSS THE NORTH AND EAST THIS WEEK. AFTER
ALLOWING THE EXCESSIVE HEAT WARNING TO EXPIRE THIS EVENING...WE WILL
TACK ON KINGFISHER...LOGAN...AND STILLWATER TO THE HEAT ADVISORY
THAT WILL GO INTO EFFECT THROUGH FRIDAY. OTHERWISE...NO CHANGES TO
THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  77 102  74 100 /  30  10  30  20
HOBART OK         79 103  78 103 /  20  20  30  20
WICHITA FALLS TX  82 109  81 107 /  10  20  20  10
GAGE OK           68  99  71  97 /  20  20  30  30
PONCA CITY OK     74  98  74  95 /  40  10  30  40
DURANT OK         80 104  79 103 /  10  20  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR
     OKZ004>048-050>052.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ011>031-
     033>040-044.

     HEAT ADVISORY FROM 10 PM THIS EVENING TO 4 PM CDT FRIDAY FOR
     OKZ018>048-050>052.

TX...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT THIS EVENING FOR
     TXZ083>090.

     HEAT ADVISORY FROM 10 PM THIS EVENING TO 4 PM CDT FRIDAY FOR
     TXZ083>090.

&&

09/22
BURKE
Hazardous weather outlook, Aug 8, 6:20 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT MON AUG 8 2011

OKZ004>048-050>052-TXZ083>090-091000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
620 PM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE SEEN THIS EVENING.

LOCATION...
AFFECTED LOCATIONS WILL BE NORTH OF HOLLIS...LAWTON...PAULS
VALLEY...AND ADA. THE MOST WIDESPREAD SEVERE WEATHER IS EXPECTED
NEAR AND NORTH OF INTERSTATE-40.

TIMING...
SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT.

IMPACTS...
DAMAGING WIND GUSTS TO 90 MPH.

HAIL TO THE SIZE OF GOLFBALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
NORTHERN AND CENTRAL OKLAHOMA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH MIDNIGHT.

DISCUSSION...
A WEAK COLD FRONT WILL MOVE SLOWLY SOUTHWARD THROUGH NORTHERN AND
CENTRAL OKLAHOMA TONIGHT. SCATTERED THUNDERSTORMS WILL FORM NEAR
THIS FRONT. THE HOT AND DRY AIRMASS BELOW CLOUD BASES WILL ALLOW THE
STRONGER STORMS TO PRODUCE VERY DAMAGING WIND GUSTS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY AUG 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
SOUTHWEST WIND IN ADVANCE OF A COLD FRONT WILL COMBINE WITH
EXTREMELY HIGH TEMPERATURE AND LOW RELATIVE HUMIDITY TO CAUSE VERY
HIGH TO EXTREME WILDFIRE POTENTIAL TODAY. PLEASE SEE THE RED FLAG
WARNING FOR DETAILS.

DANGEROUS HEAT WILL CONTINUE ACROSS MOST OF THE REGION TODAY. PLEASE
SEE THE EXCESSIVE HEAT WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE NEAR A STALLED FRONTAL BOUNDARY ALONG
THE RED RIVER INTO THE TEXAS PANHANDLE ON TUESDAY AFTERNOON... WITH
THE CHANCE OF STORMS SHIFTING EAST ACROSS MUCH OF THE AREA FROM
TUESDAY NIGHT INTO WEDNESDAY MORNING. OVERNIGHT THUNDERSTORM
COMPLEXES MAY AFFECT PORTIONS OF THE AREA EACH DAY THROUGH SUNDAY.

OTHER HAZARDOUS WEATHER...
THOUGH MUCH OF NORTHERN AND CENTRAL OKLAHOMA WILL SEE SOME RELIEF
FROM THE RECENT EXTREME HEAT THIS WEEK... HOT TEMPERATURES WILL
PERSIST IN MUCH OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. SEE
THE HEAT ADVISORY FOR DETAILS.

DRY VEGETATION AND HOT TEMPERATURES WILL KEEP WILDFIRE POTENTIAL
HIGH IN LOCATIONS THAT DO NOT MEASURE RAIN THIS WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

In the hours before

Special weather statement, Aug 8, 7:29 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT MON AUG 8 2011

OKZ012-090115-
GARFIELD OK-
729 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD COUNTY.

AT 728 PM CDT...THUNDERSTORMS WERE DEVELOPING NEAR ENID AND
BRECKENRIDGE. MOVEMENT WAS SOUTHEAST AT 30 MPH. SEVERE WEATHER IS
NOT EXPECTED...BUT GUSTY WINDS AND LIGHTNING WILL POSE A HAZARD TO
THOSE WHO MAY BE OUTDOORS ATTEMPTING TO CLEAN UP FROM THE EARLIER
STORMS.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
CLOUD TO GROUND LIGHTNING...

LAT...LON 3655 9746 3621 9746 3621 9747 3637 9794
      3659 9795 3659 9747

BURKE
Local storm report, Aug 8, 7:34 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     7 N COYLE               36.06N 97.24W
08/08/2011  M59.00 MPH       PAYNE              OK   MESONET

0720 PM     TSTM WND GST     2 W STILLWATER          36.12N 97.09W
08/08/2011  M59.00 MPH       PAYNE              OK   MESONET

&&

MA
Local storm report, Aug 8, 7:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     2 S WEATHERFORD         35.50N 98.70W
08/08/2011                   CUSTER             OK   PUBLIC

            POWER POLES DOWN, TRANSFORMERS BLOWN, LARGE TREE BRANCHES
            BROKEN. TWO SEMI TRAILERS BLOWN OVER ON I-40 3 MILES WEST
            OF TOWN. WIND ESTIMATED AT 70 MPH.

&&

FM
Local storm report, Aug 8, 8:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
803 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 S PONCA CITY          36.68N 97.09W
08/08/2011                   KAY                OK   EMERGENCY MNGR

            POWER POLES BLOWN DOWN

&&

MA
Local storm report, Aug 8, 8:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     8 WNW EDMOND            35.70N 97.61W
08/08/2011  E60 MPH          OKLAHOMA           OK   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED 60 TO 70 MPH WIND GUSTS

&&

MA
Special weather statement, Aug 8, 8:14 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT MON AUG 8 2011

OKZ013-020-090200-
NOBLE OK-PAYNE OK-
814 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE AND PAYNE COUNTIES.

AT 813 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED FROM
PERRY TO RED ROCK...MOVING EAST AT 40 MPH. SEVERE WEATHER IS NOT
EXPECTED...BUT DANGEROUS LIGHTNING AND GUSTY WINDS WILL AFFECT AREAS
AROUND MORRISON AND GLENCOE DOWN TO NEAR STILLWATER.

HAZARDS INCLUDE...
WIND GUSTS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3653 9695 3653 9698 3649 9703 3634 9702
      3633 9692 3625 9691 3625 9683 3616 9680
      3617 9663 3612 9662 3611 9667 3622 9742
      3650 9731 3655 9694

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:06 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne69 min
Aug 8, 7:15 PM CDTSpecial Weather StatementOUNGreer, Washita30 min
Aug 8, 7:25 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma80 min
Aug 8, 7:29 PM CDTSpecial Weather StatementOUNGarfield46 min
Aug 8, 7:47 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita32 min
Aug 8, 8:05 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa30 min
Aug 8, 8:14 PM CDTSpecial Weather StatementOUNNoble46 min
Aug 8, 9:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie36 min
Aug 8, 9:56 PM CDTSpecial Weather StatementOUNCanadian19 min
Aug 8, 10:46 PM CDTSpecial Weather StatementOUNMcClain29 min
Aug 8, 10:47 PM CDTSpecial Weather StatementOUNLincoln28 min
Aug 8, 11:12 PM CDTSpecial Weather StatementOUNCleveland, McClain18 min
Aug 8, 11:36 PM CDTSpecial Weather StatementOUNSeminole24 min
Aug 9, 1:52 AM CDTSpecial Weather StatementOUNLincoln18 min
Aug 9, 5:05 PM CDTSpecial Weather StatementOUNJohnston, Love, Marshall25 min
Aug 9, 5:09 PM CDTSevere Thunderstorm WarningOUNLove51 min
Aug 9, 5:30 PM CDTSpecial Weather StatementOUNJohnston30 min
Aug 9, 6:01 PM CDTSpecial Weather StatementOUNJohnston29 min
Aug 9, 6:32 PM CDTSpecial Weather StatementOUNMarshall28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.